MathSciNet Relay Station
MathSciNet bibliographic data
MR3399653 81P45
Arefʹeva, I. Ya.; Volovich, I. V.; Kozyrev, S. V. Stochastic limit method and interference in quantum many-particle systems. (Russian) Teoret. Mat. Fiz. 183 (2015), no. 3, 388–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement